Main Article Content
This work, introduces some concepts in bitopological spaces, which are nm-j-ω-converges to a subset, nm-j-ω-directed toward a set, nm-j-ω-closed mappings, nm-j-ω-rigid set, and nm-j-ω-continuous mappings. The mainline idea in this paper is nm-j-ω-perfect mappings in bitopological spaces such that n = 1,2 and m =1,2 n ≠ m. Characterizations concerning these concepts and several theorems are studied, where j = q , δ, a , pre, b, b.
This work is licensed under a Creative Commons Attribution 4.0 International License.
Kelly JC, Bitopological Spaces, Proc. London Math. Soc. (1963), 13, 71-89.
Englking R, Out Line of General Topology (1989), Amsterdam.
Hdeib HZ, ω-closed mappings, Revista Colombian a de Mathematics, (1982), XVI, 65-78.
Velicko NN, ²H-closed topological spaces² American Mathematical Society Translations, (1968) vol. 78, No.2, pp. 103–118.
Mashhour AS, Abd El-Monsef ME and El- Deeb SN, "On precontinuous and weak precontinuous functions ", Proc. Math. Phys. Soc. Egypt, (1982), 51: 47-53.
Bourbaki N, General Topology, Part I,(1975), Addison-Wesly, Reding, mass.
Noiri T, Al-Omari A, Noorani MSM, Weak forms of ω-open sets and decomposition of continuity ", (2009), E.J.P.A.M., 2(1): 73-84.
Al-Omari A, and Noorani MSM, Regular generalized ω-closed sets, IJMMS , 2007, Article ID 16292, 11 pages.
Al-Omari A, and Noorani MSM, Contra-ω-continuous and almost contra-ω-continuous, IJMMS . 2007, Article ID 40469, 13 pages.
Hdeib HZ, "ω-continuous functions" 1989, Dirasat 16, (2): 136-142.
Yousif YY and Jassim NS, IJ-w-Perfect Functions between Bitopological Spaces, Ibn Al-Haitham Jour. for Pure & Appl. Sci., 2010, Vol. 23, No. 2, pp. 135-140.
Yousif YY, Filter Bases and Supra Perfect Functions, Science International-Lahore, Publications International Lahore, Pakistan, Volume 31, Number 1, January-February 2019, pp. 23-27.
Yousif YY and Hussain LA, Fibrewise IJ-Perfect Bitopological Spaces, Ibn Al-Aaitham 1st. International Scientific Conference, IOP Conf. Series: J. Phys. Conf. Ser. 1003 (2018) 012063 December 2017, pp. 1-12. doi :10.1088/1742-6596/1003/1/012063, 13-14
Yousif YY and Hussain LA, Fibrewise Pairwise bi-Separation Axioms, 1st. Scientific International Conference, College of Science, Al-Nahrain University, 21-22 November 2017, part I, pp.157-165. [DOI. 10.22401/SIC.1.21].
Yousif YY, w-Perfect Mappings, Ibn Al– Haitham Ibn Al-Haitham Jour. for Pure & Appl. Sci., 2007, Vol. 20, No. 2, p.141-149.